# SDR 200715002

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 9,098 hours, 6,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 03113H2388
- Condition: Cracked
- Location: Cockpit
- Part time: 9,100 hours, 6,635 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO PILOT SIDE WINDOW CRACKED.  REMOVED AND REPLACED CO PILOT SIDE WINDOW IAW CRJ AMM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
